Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 16, NWS Albuquerque, NM

March 15, 2008

NWS Albuquerque, NM issued this wind advisory at Mar 15, 2008, 3:30 PM MDT. It took effect at Mar 16, 2008, 9:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2008, 3:30 PM MDT (21:30 UTC)
In effect from
Mar 16, 2008, 9:00 AM MDT
Expired
Mar 16, 2008, 7:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 152130
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT SAT MAR 15 2008

...WINDY CONDITIONS RETURNING TO NEW MEXICO SUNDAY...

.SOUTHWEST FLOW WILL INCREASE ACROSS NORTH AND CENTRAL NEW MEXICO
SUNDAY AHEAD OF AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM.
SOUTHWEST WINDS WILL INCREASE RAPIDLY SUNDAY MORNING AND CONTINUE
THROUGH LATE SUNDAY AFTERNOON. EXPECT AREAS OF BLOWING DUST TO
REDUCE VISIBILITIES BELOW THREE MILES AT TIMES. GUSTY WINDS WILL
DIMINISH QUICKLY AFTER SUNSET.

NMZ002>005-008>012-014>019-026-161100-
/O.NEW.KABQ.WI.Y.0016.080316T1500Z-080317T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL
330 PM MDT SAT MAR 15 2008

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MDT SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH BY MID
MORNING SUNDAY WITH FREQUENT GUSTS UP TO 50 MPH BY SUNDAY
AFTERNOON. THE STRONGEST WINDS WILL BE FOUND OVER THE HIGHER
TERRAIN OF THE SOUTHWEST MOUNTAINS AND FROM THE CENTRAL MOUNTAINS
EASTWARD ACROSS THE EAST SLOPES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

GUYER
3 follow-up statements
000 
WWUS75 KABQ 160908
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 AM MDT SUN MAR 16 2008

...WINDY DAY ACROSS MUCH OF NEW MEXICO TODAY...

.AN APPROACHING WEATHER SYSTEM OVER WESTERN ARIZONA WILL MOVE TO
WESTERN NEW MEXICO BY LATE THIS AFTERNOON. DEEPENING LOW PRESSURE
AT THE SURFACE NEAR THE TEXAS BORDER COMBINED WITH AN ASSOCIATED
COLD FRONT SWEEPING FROM WEST TO EAST ACROSS THE STATE WILL
PRODUCE RAPID INCREASES IN WIND SPEEDS THROUGH THE DAY TODAY.
EXPECT STRONGEST WINDS EXTENDING FROM THE NORTHEAST HIGHLANDS
SOUTH ACROSS THE EAST CENTRAL PLAINS. WINDS WILL REMAIN STRONG AND
GUSTY THROUGH THE EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN.

NMZ005-011-161800-
/O.UPG.KABQ.WI.Y.0016.080316T1500Z-080317T0100Z/
/O.NEW.KABQ.HW.W.0005.080316T1500Z-080317T0100Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
308 AM MDT SUN MAR 16 2008

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHEAST WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE SPEED TO
45 MPH LATE THIS MORNING...WITH GUSTS TO 60 MPH DEVELOPING BY
AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS...THROUGH GAPS AND
PASSES...AND BELOW CANYONS. IN ADDITION TO STRONG WINDS...EXPECT
LOCALLY POOR VISIBILITIES IN BLOWING DUST.

EXPECT STRONGEST WINDS ALONG THE INTERSTATE 25 CORRIDOR FROM NEAR
PECOS TO THE COLORADO BORDER...OR FROM MILE POST 310 TO MILE POST
460...WITH DANGEROUS WINDS ACROSS MORA AND WESTERN SAN MIGUEL
COUNTIES. EXPECT STRONG SOUTHWEST WINDS ACROSS THE INTERSTATE 40
CORRIDOR FROM NEAR EDGEWOOD TO NEAR MILAGRO...OR FROM MILE POST
190 TO MILE POST 240.

EXPECT STRONG WINDS ALSO ACROSS HIGHWAY 56...STATE ROAD
120...STATE ROAD 104...HIGHWAY 84...HIGHWAY 385...AND HIGHWAYS 60
AND 54.

WIND SPEEDS WILL DECREASE GRADUALLY DURING THE EVENING TO EASE
THESE DANGEROUS WIND CONDITIONS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

THOSE DRIVING LARGE OR TALL VEHICLES SHOULD EXPECT CROSS WINDS
CREATING DIFFICULTY IN KEEPING VEHICLES UNDER CONTROL.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ002>004-008>010-012-014>019-026-161800-
/O.CON.KABQ.WI.Y.0016.080316T1500Z-080317T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...ALBUQUERQUE...
SANDIA PARK/CEDAR CREST...SANTA ROSA...GLENWOOD...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL
308 AM MDT SUN MAR 16 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MDT THIS EVENING. 

WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE SPEED TO 35 MPH
THIS MORNING WITH GUSTS TO 50 MPH DEVELOPING BY AFTERNOON. EXPECT
STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND
PASSES...AND BELOW CANYONS.

STRONG WINDS WILL BLOW ACROSS INTERSTATE 40 FROM THE ARIZONA LINE
EAST TO NEAR MONTOYA...OR FROM MILE POST ZERO TO MILE POST
310...AND OVER INTERSTATE 25 FROM SOCORRO COUNTY NORTH TO THE
COLORADO LINE...OR FROM MILE POST 100 TO MILE POST 460. 

WINDS WILL DECREASE GRADUALLY IN THE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS.

BE CAREFUL WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY EXTRA
ATTENTION TO CROSS WINDS.

$$

SHY
000 
WWUS75 KABQ 161650
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1050 AM MDT SUN MAR 16 2008

...WINDY DAY ACROSS MUCH OF NEW MEXICO TODAY...

.AN APPROACHING WEATHER SYSTEM OVER ARIZONA WILL MOVE TO WESTERN
NEW MEXICO BY LATE THIS AFTERNOON. DEEPENING LOW PRESSURE AT THE
SURFACE NEAR THE TEXAS BORDER COMBINED WITH AN ASSOCIATED COLD
FRONT SWEEPING FROM WEST TO EAST ACROSS THE STATE WILL PRODUCE
RAPID INCREASES IN WIND SPEEDS THROUGH THE DAY TODAY. WINDS WILL
REMAIN STRONG AND GUSTY THROUGH THE EVENING ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN.

NMZ005-011-170100-
/O.CAN.KABQ.HW.W.0005.000000T0000Z-080317T0100Z/
/O.EXA.KABQ.WI.Y.0016.000000T0000Z-080317T0100Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
1050 AM MDT SUN MAR 16 2008

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE IN SPEED TO 25 TO
35 MPH THIS AFTERNOON WITH GUSTS TO 50 MPH. EXPECT STRONGEST WINDS
OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW
CANYONS. WATCH FOR AREAS OF BLOWING DUST WHICH WILL QUICKLY DROP
THE VISIBILITY TO UNDER A MILE AT TIMES.

WINDS WILL DECREASE GRADUALLY IN THE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS.

BE CAREFUL WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY EXTRA
ATTENTION TO CROSS WINDS.


$$

NMZ002>004-008>010-012-014>019-026-170100-
/O.CON.KABQ.WI.Y.0016.000000T0000Z-080317T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...ALBUQUERQUE...
SANDIA PARK/CEDAR CREST...SANTA ROSA...GLENWOOD...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL
1050 AM MDT SUN MAR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE IN SPEED TO 25 TO
35 MPH THIS AFTERNOON WITH GUSTS TO 50 MPH. EXPECT STRONGEST WINDS
OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW
CANYONS. WATCH FOR AREAS OF BLOWING DUST THAT WILL QUICKLY REDUCE
THE VISIBILITY TO UNDER A MILE AT TIMES.

WINDS WILL DECREASE GRADUALLY IN THE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS.

BE CAREFUL WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY EXTRA
ATTENTION TO CROSS WINDS.

$$

40
000 
WWUS75 KABQ 170113
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
713 PM MDT SUN MAR 16 2008

NMZ002>005-008>012-014>019-026-170215-
/O.EXP.KABQ.WI.Y.0016.000000T0000Z-080317T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL
713 PM MDT SUN MAR 16 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

FOR THE MOST PART...WINDS HAD DIMINISHED BELOW WIND ADVISORY
CRITERIA EARLY THIS EVENING. HOWEVER...SUSTAINED SOUTH OR
SOUTHWEST WINDS NEAR 30 MPH WITH GUSTS TO 45 MPH ARE STILL
POSSIBLE ACROSS CENTRAL PORTIONS OF NEW MEXICO INCLUDING THE RIO
GRANDE VALLEY AND THE CENTRAL HIGH PLAINS UNTIL ABOUT 830 PM. 

MOTORISTS ALONG INTERSTATE 40 SHOULD REMAIN ALERT FOR INSTANCES OF
STRONG CROSSWINDS THROUGH MID EVENING.

$$

KD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 15, 3:04 PM MDT, 26 minutes earlier.

Area forecast discussion, Mar 15, 3:04 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT SAT MAR 15 2008

.DISCUSSION...
THE REMAINDER OF THE IDES OF MARCH WILL FEATURE PASSING MID/UPPER
LEVEL CLOUDS AND BREEZY TO WINDY CONDITIONS DIMINISHING ACROSS THE
EAST AND WEST. FORECAST CHALLENGES THROUGH TUESDAY CONCERN TIMING OF
THE UPPER LEVEL LOW PASSAGE...WINDS AND FIRE WEATHER SUNDAY. LATEST
WATER VAPOR IMAGERY SHOWS THE UPPER LOW DEVELOPING ALONG THE SOCAL
COASTLINE WITH A DRY SLOT PUSHING EAST ACROSS NV/AZ WITHIN A 120-140
KNOT UPPER JET. TIMING OF THE DRY SLOT FEATURE WILL BE CRITICAL TO
WIND FORECAST SUNDAY. 15Z SREF INDICATES THE DRY SLOT WILL COINCIDE
WITH A WIDESPREAD AREA OF 700MB MEAN WINDS AROUND 40 KNOTS ACROSS
MUCH OF CENTRAL NM. WILL ISSUE WIND ADV TO HIGHLIGHT SW WINDS 25 TO
35 MPH WITH GUSTS TO 50 MPH. DRY CONDITIONS WILL COMBINE WITH THESE
WINDS FOR CRITICAL FIRE WX ACROSS CENTRAL NM AS WELL. OTHER STORY
WILL BE THE POSSIBILITY OF SEVERE TSTORMS OVER THE FAR NE PLAINS AS
A DRYLINE SETS UP AHEAD OF THE MID LEVEL DRY SLOT. 12Z NAM/GFS SHOW
A CONVERGENCE ZONE SETTING UP OVER UNION...E HARDING...NE QUAY
COUNTIES WHERE LIFTED INDICES AROUND -5C...LAPSE RATES 8 C/KM AND
STRONG UNIDIRECTIONAL LOW LEVEL SHEAR COINCIDE. QUESTION HOWEVER
WILL BE THE AMOUNT OF MOISTURE AVAILABLE AND WHETHER DRY AIR MIXES
INTO THE FAR E PLAINS.

FOCUS WILL THEN SHIFT TO RAIN/SNOW DEVELOPING AHEAD OF THE UPPER LOW
LATE SUNDAY ACROSS THE NORTHERN AND WESTERN MTNS. QPF REMAINS SCANT
SO ANY SNOW AMOUNTS WILL BE SUB-ADVISORY. MUCH COOLER AIR WILL FILTER
FROM WEST TO EAST ACROSS THE STATE MONDAY WITH MAINLY DIURNAL RAIN
AND SNOW ACTIVITY. NAEFS/GEFS/SREF GUIDANCE CONTINUE TO SHOW MODERATE
SPREAD WITH TIMING OF DEPARTING UPPER LOW OVER THE REGION THROUGH
TUESDAY. 12Z OPERATIONAL GUIDANCE INDICATES SYSTEM WILL SPLIT INTO
TWO UPPER DISTURBANCES WITH MAIN ENERGY DROPPING SOUTH INTO NORTHERN
OLD MEXICO. LEFT ISOLD POPS ACROSS MUCH OF THE AREA THRU EARLY TUESDAY
TO REFLECT UNCERTAINTY WHETHER SYSTEM WILL PULL EAST OR POSSIBLY CUT
OFF OVER MEXICO. BEYOND TUESDAY...ZONAL FLOW DEVELOPS OVER THE SW
CONUS WITH BREEZY AND MILD CONDITIONS THROUGH THE WEEKEND.

GUYER

&&

.AVIATION...
VFR CONDITIONS TO PREVAIL MOST LOCATIONS THROUGH 21Z ON SUNDAY.
GUSTY SOUTHWEST TO SOUTHEAST WINDS THIS AFTERNOON WILL RELAX AFTER
SUNSET. OVERNIGHT...ISOLATED SHOWERS IN EXTREME NORTH CENTRAL NEW
MEXICO WILL RESULT IN A FEW AREAS OF IFR CIGS AND VISIBILITIES
WITH MOUNTAIN OBSCURATIONS. SHOWERS INCREASE THROUGH SUNDAY BUT
WILL BE LIMITED TO EXTREME NORTHERN AND WESTERN LOCALES.
THUNDERSTORMS ARE POSSIBLE AS WELL...PARTICULARLY IN THE NORTHEAST
PLAINS. WINDY MOST LOCATIONS SUNDAY WITH SOUTHWEST TO SOUTHEAST
WINDS 25 TO 35 KTS WITH GUSTS TO NEAR 50 KTS CENTRAL AND WEST.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  29  55  27  50 /   5  10  20  30
GALLUP..........................  20  46  19  43 /   0  20  30  30
GRANTS..........................  22  50  19  45 /   0  10  20  20
GLENWOOD........................  29  61  29  50 /   0  20  20  20
CHAMA...........................  16  45  18  40 /  10  40  30  40
LOS ALAMOS......................  29  54  26  46 /   0  10   5  10
RED RIVER.......................  18  43  21  33 /  10  30  30  40
TAOS............................  25  53  21  44 /   5  10  20  20
SANTA FE........................  28  56  22  46 /   0  10   5   5
SANTA FE AIRPORT................  29  58  25  48 /   0   5   5   5
ESPANOLA........................  28  61  27  51 /   0  10   5   5
ALBUQUERQUE HEIGHTS.............  34  63  30  52 /   0   0   5   5
ALBUQUERQUE VALLEY..............  32  65  28  53 /   0   0   5   5
ALBUQUERQUE FOOTHILLS...........  33  61  28  51 /   0   0   5   5
ALBUQUERQUE WEST MESA...........  33  62  29  52 /   0   0   5   5
SOCORRO.........................  36  70  33  53 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  30  55  25  44 /   0   5  10  10
MORIARTY/ESTANCIA...............  28  61  28  49 /   0   0   5   5
CARRIZOZO.......................  41  66  33  51 /   0   0   0   0
RUIDOSO.........................  35  60  30  44 /   0   0   5   5
RATON...........................  28  50  28  49 /  10  10  30  20
LAS VEGAS.......................  29  57  27  47 /   5   5  10  10
ROY.............................  30  59  36  51 /  10  10  10   5
CLAYTON.........................  32  60  36  52 /  10  30  60   5
SANTA ROSA......................  37  66  38  58 /   0   5   5   5
TUCUMCARI.......................  38  62  40  61 /  10  10  20   5
FORT SUMNER.....................  39  69  40  62 /   0   5  10   5
CLOVIS..........................  39  67  41  63 /   0   5  20   5
PORTALES........................  37  69  40  65 /   0   5  20   5
ROSWELL.........................  41  74  40  65 /   0   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON SUNDAY THROUGH 7 PM MDT SUNDAY FOR
THE FOLLOWING ZONES...NMZ105>109.

WIND ADVISORY FROM 9 AM TO 7 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ002>005-008>012-014>019-026.

&&

GUYER/05
Hazardous weather outlook, Mar 15, 6:00 AM MDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT MAR 15 2008

NMZ001>021-026-161200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT SAT MAR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS WILL INCREASE SUBSTANTIALLY ACROSS THE FORECAST AREA SUNDAY
LATE MORNING AND AFTERNOON. THE STRONGEST WINDS WILL LIKELY DEVELOP
ALONG AND A LITTLE WAYS EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL
AS PORTIONS OF THE RIO GRANDE VALLEY WHERE SUSTAINED WINDS WILL
REACH THE 25 TO 35 MPH RANGE WITH WIND GUSTS BETWEEN 45 AND 60 MPH
POSSIBLE IN SOME LOCALES. BLOWING DUST MAY REDUCE VISIBILITIES
SHARPLY AT TIMES...ADDING TO THE HAZARDOUS TRAVEL CONDITIONS. IN
ADDITION...LOW RELATIVE HUMIDITIES WILL COMBINE WITH THE STRONG
WINDS CREATING CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN ALONG AND
SOUTH OF INTERSTATE 40 FROM THE MIDDLE AND LOWER RIO GRANDE VALLEY
ON EASTWARD.

PRECIPITATION CHANCES WILL INCREASE DURING THE SUNDAY THROUGH MONDAY
NIGHT PERIOD AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES. AREAS
OF WINTRY PRECIPITATION WILL BE POSSIBLE IN SOME SECTIONS OF
NORTHERN AND WESTERN NEW MEXICO DURING THIS TIME FRAME. INDICATIONS
STILL ARE THAT THE PRECIPITATION WILL BE RATHER SPOTTY RATHER THAN
WIDESPREAD.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:19 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more28 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.